×

zbMATH — the first resource for mathematics

Index sets of autostable relative to strong constructivizations constructive models for familiar classes. (English. Russian original) Zbl 1382.03060
Dokl. Math. 92, No. 2, 525-527 (2015); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 464, No. 1, 12-14 (2015).
Summary: This paper calculates, in a precise way, the complexity of the index sets for computable structures that are autostable relative to strong constructivizations and belong to one of the following classes: linear orderings, Boolean algebras, distributive lattices, partial orderings, rings, and commutative semigroups. We also calculate the complexity of the index set for computable structures that have computable dimension \(n\), where \(n\) is a fixed natural number greater than 1.

MSC:
03C57 Computable structure theory, computable model theory
03D45 Theory of numerations, effectively presented structures
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Y. L. Ershov and S. S. Goncharov, Constructive Models: Siberian School of Algebra and Logic (Consultants Bureau, New York, 2000).
[2] C. J. Ash and J. F. Khight, Computable Structures and the Hyperarithmetical Hierarchy (Elsevier Science, Amsterdam, 2000). · Zbl 0960.03001
[3] Goncharov, S. S.; Khight, J. F., No article title, Algebra Logic, 41, 351-373, (2002)
[4] Goncharov, S. S., In mathematical problems from applied logic. II: logics for the 21st century, Int. Math. Ser., 5, 99-216, (2007)
[5] Goncharov, S. S., No article title, J. Math. Sci., 205, 355-367, (2015)
[6] Fokina, E. B., No article title, Sib. Math. J., 48, 939-948, (2007)
[7] Pavlovskii, E. N., No article title, Sib. Math. J., 49, 512-523, (2008)
[8] Bazhenov, N. A., No article title, J. Math. Sci., 203, 444-454, (2014)
[9] Goncharov, S. S.; Marchuk, M. I., No article title, J. Math. Sci., 205, 368-388, (2015) · Zbl 1349.03037
[10] S. S. Goncharov, Countable Boolean Algebras and Decidability: Siberian School of Algebra and Logic (Consultants Bureau, New York, 1997). · Zbl 0912.03019
[11] Bazhenov, N. A., No article title, Algebra Logic, 52, 179-187, (2013) · Zbl 1315.03052
[12] Ash, C. J.; Knight, J. F., No article title, Ann. Pure Appl. Logic, 46, 211-234, (1990) · Zbl 0712.03020
[13] Nurtazin, A. T., No article title, Algebra Logika, 13, 311-323, (1974) · Zbl 0302.02014
[14] Downey, R. G.; Kach, A. M.; Lempp, S.; etal., No article title, Adv. Math., 268, 423-466, (2015) · Zbl 1345.03063
[15] Goncharov, S. S., No article title, Algebra Logika, 19, 621-639, (1980) · Zbl 0476.03046
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.